RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2001
Volume 37,
Number 6,
Pages
815–819
(Mi de10399)
Integral Equations and Integral-Differential
An Application of the Riesz–Schauder Theorem to Integral Equations of the Kneser Type
H. M. Karov
Kabardino-Balkar State University, Nal'chik
UDC:
517.968.2
Received:
24.03.2000
Fulltext:
PDF file (736 kB)
English version:
Differential Equations, 2001,
37
:6,
856–860
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025